6 doctors weighed in:

I took exderin migraine for my migraine today and an hour later started feeling depressed wondering if its related I have migraines every couple days never happened before that i feel depressed a whole day

6 doctors weighed in
Dr. Jeffrey Unger
Family Medicine
2 doctors agree

In brief: No problem

Migraine is a neurological event.
Very commonly, as part of the migraine process one can feel depressed, confused, disoriented, fatigued, dizzy, and anxious for up to 5 days before, during or after the migraine attack. If you feel anxious, confused, light headed, cold, or have a decreased appetite 24 hours prior to your headache take 1 aleve (naproxen) and this could prevent the onset of migraine www.Ache.Org.

In brief: No problem

Migraine is a neurological event.
Very commonly, as part of the migraine process one can feel depressed, confused, disoriented, fatigued, dizzy, and anxious for up to 5 days before, during or after the migraine attack. If you feel anxious, confused, light headed, cold, or have a decreased appetite 24 hours prior to your headache take 1 aleve (naproxen) and this could prevent the onset of migraine www.Ache.Org.
Dr. Jeffrey Unger
Dr. Jeffrey Unger
Thank
Dr. Michael Stern
Dentistry
1 doctor agrees

In brief: Possibly related

People react differently to pain.
The research suggests that more likely it is your reaction to the continuous pain that causes the depressed feelings, not vice-versa.

In brief: Possibly related

People react differently to pain.
The research suggests that more likely it is your reaction to the continuous pain that causes the depressed feelings, not vice-versa.
Dr. Michael Stern
Dr. Michael Stern
Thank
Dr. Geoffrey Rutledge
Internal Medicine

In brief: The

The depression you feel is probably not related to excedrin migraine tablet.
It is more likely that the depression is more associated with the condition you are suffering from. Migraines are a condition that entails intense headache, photosensitivity and nausea along with inability to do activities of daily living. It is more likely that your symptoms lead to feelings of depression. If the feelings of depression persist (for example: constant sadness, feelings of unworthiness, hopelessness), see your doctor. They may be able to provide a treatment regimen that can help.

In brief: The

The depression you feel is probably not related to excedrin migraine tablet.
It is more likely that the depression is more associated with the condition you are suffering from. Migraines are a condition that entails intense headache, photosensitivity and nausea along with inability to do activities of daily living. It is more likely that your symptoms lead to feelings of depression. If the feelings of depression persist (for example: constant sadness, feelings of unworthiness, hopelessness), see your doctor. They may be able to provide a treatment regimen that can help.
Dr. Geoffrey Rutledge
Dr. Geoffrey Rutledge
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
951K people helped
Continue
108,000 doctors available
Read more answers from doctors